[Life-threatening liver failure and severe dyscrasias in blood and lymph nodes caused by sulphasalazine].
Аннотация
We report a case of sulphasalazine-related drug-induced hypersensitivity syndrome (the "three-week sulphasalazine syndrome") in which periferal T-cell lymphoma was a provisory diagnosis. A 40-year-old woman with seropositive rheumatoid arthritis was admitted to a local hospital 26 days after initiation of sulphasalazine treatment. She had fever, lymphadenopathy, dermatitis and facial oedema and showed biochemical signs of progressive hepatitis. Peripheral blood counts showed elevated leucocyte count with 15% atypical plasmacytes. Lymph node biopsy showed altered follicular architecture, a diffuse CD 4 positive predominance and histiocytes with erythrophagocytosis. Investigation by gene rearrangement for clonality of B- and T-lymphocytes ruled out the suspicion of lymphoma. Haematological and near-fatal hepatological changes resolved following discontinuation of sulphasalazine and a three-week course of glucocorticoid therapy. Early awareness of this syndrome via measuring liver function tests on, e.g., days 14-35 in patients started on sulphasalazine is recommended.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.